# SDR SWAA2013040214386

- Difficulty date: March 14, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT I/B AUX TRACK POSITION SENSOR TARGET CRACKED.  REMOVED AND REPLACED NR 5 SLAT IAW AMM.
